# SDR ASAA2013032494564

- Difficulty date: March 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C2632018
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD MID FLAP INBD L/E CHAFED.  REMOVED TWO DOUBLERS AND FILLERS IAW SRM 51-40-02.  FABRICATED TWO REPAIR DOUBLERS AND ONE FILLER IAW SRM 57-53-01, FIG 201, CAD PLATED DOUBLER NR 2 IAW SRM 57-53-01, FIG 201, PRIMED TWO REPAIR PARTS AND ONE FILLER IAW AMM 51-21-21-307-014.  INSTALLED TWO DOUBLERS AND ONE FILLER IAW SRM 57-53-01, FIG 201, EA 15037 AND EA 400-57EA-10134.
